An Integral-Interpolation Iterative Method for the Solution of Scalar Equations.
Numerische Mathematik, Tome 26 (1976), pp. 355-366
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__26_132420,
author = {B. Kacewicz},
title = {An {Integral-Interpolation} {Iterative} {Method} for the {Solution} of {Scalar} {Equations.}},
journal = {Numerische Mathematik},
pages = {355--366},
year = {1976},
volume = {26},
zbl = {0324.65022},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__26_132420/}
}
B. Kacewicz. An Integral-Interpolation Iterative Method for the Solution of Scalar Equations.. Numerische Mathematik, Tome 26 (1976), pp. 355-366. http://geodesic.mathdoc.fr/item/NUMA_1976__26_132420/